Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 83, NWS Raleigh, NC

May 14, 2006Granville County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 14, 2006, 7:48 AM EDT for Granville County, North Carolina. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2006, 7:48 AM EDT (11:48 UTC)
Expired
May 14, 2006, 8:30 AM EDT
In force
42 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Granville County, NC

The radar

The Raleigh/Durham radar (KRAX), 78 km from the middle of the area, began a volume at 11:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 8:15 AM EDTHAIL 1Oak Hill, NCHAIL COVERING THE GROUND SEVERAL INCHES DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 11.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2006-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2006-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
2328 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 141148
SVRRAH
NCC077-141230-
/O.NEW.KRAH.SV.W.0083.060514T1148Z-060514T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
748 AM EDT SUN MAY 14 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 830 AM EDT

* AT 746 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER BEREA...OR ABOUT 11 MILES WEST OF
  OXFORD...MOVING NORTHEAST AT 20 MPH. QUARTER SIZED HAIL AND WINDS
  IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  OAK HILL...
  STOVALL...

A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3622 7881 3627 7881 3628 7879 3645 7879
      3654 7868 3654 7861 3649 7853 3637 7853
      3622 7876 3621 7879

$$

WSS
2 follow-up statements
000 
WWUS52 KRAH 141209
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
808 AM EDT SUN MAY 14 2006

NCC077-141230-
/O.CON.KRAH.SV.W.0083.000000T0000Z-060514T1230Z/
GRANVILLE NC-
808 AM EDT SUN MAY 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT 
FOR GRANVILLE COUNTY...

AT 807 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR OAK HILL...OR ABOUT 7 MILES
NORTHWEST OF OXFORD...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... STOVALL AND KERR LAKE.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.

LAT...LON 3622 7881 3627 7881 3628 7879 3645 7879
      3654 7868 3654 7861 3649 7853 3637 7853
      3622 7876 3621 7879

$$

WSS
000 
WWUS52 KRAH 141221
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
821 AM EDT SUN MAY 14 2006

NCC077-141230-
/O.CON.KRAH.SV.W.0083.000000T0000Z-060514T1230Z/
GRANVILLE NC-
821 AM EDT SUN MAY 14 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT 
FOR GRANVILLE COUNTY...

AT 820 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR OAK HILL...OR ABOUT 6 MILES
NORTHWEST OF OXFORD...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... KERR LAKE AND STOVALL.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN RALEIGH.

LAT...LON 3622 7881 3627 7881 3628 7879 3645 7879
      3654 7868 3654 7861 3649 7853 3637 7853
      3622 7876 3621 7879

$$

WSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:23 AM EDT, 4 hours 25 minutes earlier.

Area forecast discussion, May 14, 3:23 AM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
323 AM EDT SUN MAY 14 2006

.SHORT TERM /TODAY THROUGH TUESDAY NIGHT/...
SHOWERS AND ISOLATED STORMS HAVE DEVELOPED EARLY THIS MORNING ACROSS
PORTIONS OF WESTERN AND CENTRAL NC IN ASSOCIATION WITH INCREASING
SYNOPTIC ASCENT AS DEEP H5 LOW CONTINUES MOVING SE TOWARDS THE AREA
AND STRONG H5 JET BEGINS TO PIVOT AROUND THE BASE...EJECTING
DOWNSTREAM INTO NC. VWPS FROM GSP...CAE AND RAH SHOW 30-40 KT SW
LLJ AT 1-2KFT ALREADY ESTABLISHED AND HELPING TO ADVECT MOISTURE
BACK INTO THE AREA AFTER DEWPOINTS PLUNGED INTO THE UPPER 30S AND
LOWER 40S SATURDAY AFTERNOON. SHOWERS/STORMS CURRENTLY LOCATED ALONG A
LINE JUST EAST OF CHARLOTTE AND NORTH TO GREENSBORO WILL CONTINUE
MOVING EAST THIS MORNING THROUGH CENTRAL NC...DRIVEN BY UPPER LEVEL
DYNAMICS.

SEVERE WEATHER IS THE PRIMARY FORECAST PROBLEM THIS AFTERNOON
AS H5 LOW/COLDPOOL ALOFT ADVANCES SOUTHEAST TO THE WINDWARD SIDE OF
THE APPALACHIANS AND STRONG H5 JET PIVOTS AROUND THE BASE OF THE
LOW...PLACING CENTRAL NC IN A LEFT EXIT REGION DURING MAX DIURNAL
HEATING LATER TODAY. SFC LOW DEVELOPMENT OVER NC/VA LATER TODAY WILL
ALSO HELP BACK SFC WINDS AND ALLOW MORE FAVORABLE DIRECTIONAL
SHEAR. MODEL SOUNDINGS SHOW VERY STEEP LOW-LEVEL LAPSE RATES AND
FAIRLY STEEP MID-LEVEL LAPSE RATES THIS AFTERNOON. IN
ADDITION...SHEAR PROFILES ARE STRONG AND SUGGEST ORGANIZED STORM
STRUCTURES...INCLUDING THE THREAT FOR SUPERCELLS. PRIMARY SEVERE
THREAT WILL LIKELY BE HAIL AND WIND WITH VERY LOW FREEZING/WBZ
LEVELS (8-9KFT) AND STRONG WINDS ALOFT...HOWEVER...AN ISOLATED
TORNADO CANNOT BE RULED OUT. LIMITING FACTORS FOR SEVERE WX THIS
AFTERNOON WILL BE THE EXTENT OF CLOUD COVER/AMOUNT OF INSOLATION
AND AVAILABLE MOISTURE...WITH DEWPOINTS CURRENTLY IN THE UPPER 40S
AND LOWER 50S. ALSO...AN AREA OF SHOWERS AND THUNDERSTORMS
CROSSING CENTRAL NC THIS MORNING WILL HELP TO WORK OVER THE
ATMOSPHERE...PERHAPS HINDERING DEVELOPMENT LATER IN THE DAY.

MONDAY AND TUESDAY...AFTER A BRIEF LULL ON MONDAY MORNING BEHIND THE
FIRST SFC WAVE TO AFFECT THE AREA...ANOTHER SFC WAVE WILL DEVELOP
AND LINGER AROUND ON MON-TUE...BRINGING A SMALL CHANCE OF SHOWERS TO
THE AREA. H5 LOW WILL SLOWLY BEGIN TO SHIFT NORTHEAST INTO NEW
ENGLAND LATER IN THE DAY TUE.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
FLOW STAYS MERIDIONAL THROUGH THURSDAY WITH RIDGE OVER THE WESTERN
US AND TROF OVER THE EASTERN US...BECOMING MORE ZONAL BY THIS
WEEKEND. LITTLE CHANGE MADE TO LONG TERM FORECAST.

&&

.AVIATION...
A COLD FRONT WILL APPROACH CENTRAL NC FROM THE WEST TODAY AND CROSS
THE AREA TONIGHT. THE FRONT WILL BE SUPPORTED BY THE FORWARD EDGE
OF A STRONG JET STREAM ALOFT ROUNDING THE BASE OF AN UPPER LOW
PRESSURE SYSTEM OVER THE OHIO VALLEY. WIDESPREAD SCT TO BKN LAYERS
OF STRATOCUMULUS AND ALTOCUMULUS ARE EXPECTED DURING THE PERIOD
WITH BASES OF 4 TO 8 THSD FT. VSBY SHOULD BE UNRESTRICTED EXCEPT
LOCALLY 3 TO 5 MILES IN SCATTERED SHOWERS OR TSTMS MAINLY THIS
AFTERNOON AND EVENING. -RFG

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...VINCENT
LONG TERM...VINCENT
AVIATION...RFG
Hazardous weather outlook, May 14, 6:07 AM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
607 AM EDT SUN MAY 14 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-151015-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
607 AM EDT SUN MAY 14 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE OHIO VALLEY AND A
STRONG JET STREAM ALOFT ACROSS THE TENNESSEE VALLEY WILL ENERGIZE
A COLD FRONT AS IT APPROACHES FROM THE WEST THIS AFTERNOON AND
CROSSES CENTRAL NORTH CAROLINA TONIGHT. THIS WILL ADD TO AN
ALREADY UNSTABLE ATMOSPHERE AND INCREASE THE THREAT OF SEVERE
THUNDERSTORMS.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY OCCURRING
EARLY TODAY IN CENTRAL NORTH CAROLINA. BUT A MORE VIGOROUS LINE OF
THUNDERSTORMS IS EXPECTED TO FORM TO OUR WEST AND SOUTHWEST EARLY
AFTERNOON AND MOVE EAST ACROSS THE PIEDMONT BEFORE 5 PM AND
THROUGH THE SANDHILLS AND COASTAL PLAIN BEFORE 8 PM THIS EVENING.

THE MAIN THREAT FROM THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA
TODAY WILL BE LARGE HAIL. STRONG...DAMAGING DOWNBURST WINDS ARE
ALSO POSSIBLE...MAINLY IN THE SOUTHERN HALF...INCLUDING THE
SANDHILLS AND SOUTHERN COASTAL PLAIN OF CENTRAL NORTH CAROLINA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL NORTH
CAROLINA MAINLY BETWEEN 100 PM AND 800 PM. SPOTTERS ARE ENCOURAGED
TO REPORT THREATENING WEATHER OF ANY KIND TO THE NATIONAL WEATHER
SERVICE.

21

In the hours before

Special weather statement, May 14, 4:27 AM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
427 AM EDT SUN MAY 14 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-141600-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON...
WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO...
HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG...
NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO...
RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY...
SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO...
ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON
427 AM EDT SUN MAY 14 2006

...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER CENTRAL NORTH
CAROLINA THIS AFTERNOON AND EVENING...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED ACROSS CENTRAL NORTH
CAROLINA MAINLY BETWEEN 100 PM AND 800 PM. SPOTTERS ARE ENCOURAGED
TO REPORT THREATENING WEATHER OF ANY KIND TO THE NATIONAL WEATHER
SERVICE.

A LARGE UPPER LEVEL LOW PRESSURE SYSTEM OVER THE OHIO VALLEY AND A
STRONG JET STREAM ALOFT ACROSS THE TENNESSEE VALLEY WILL ENERGIZE
A COLD FRONT AS IT APPROACHES FROM THE WEST THIS AFTERNOON AND
CROSSES CENTRAL NORTH CAROLINA TONIGHT. THIS WILL ADD TO AN
ALREADY UNSTABLE ATMOSPHERE AND INCREASE THE THREAT OF SEVERE
THUNDERSTORMS.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY OCCURRING
EARLY TODAY IN CENTRAL NORTH CAROLINA. BUT A MORE VIGOROUS LINE OF
THUNDERSTORMS IS EXPECTED TO FORM TO OUR WEST AND SOUTHWEST EARLY
AFTERNOON AND MOVE EAST ACROSS THE PIEDMONT BEFORE 5 PM AND
THROUGH THE SANDHILLS AND COASTAL PLAIN BEFORE 8 PM THIS EVENING.

THE MAIN THREAT FROM THUNDERSTORMS ACROSS CENTRAL NORTH CAROLINA
TODAY WILL BE LARGE HAIL. STRONG...DAMAGING DOWNBURST WINDS...ARE
ALSO POSSIBLE...MAINLY IN THE SOUTHERN HALF...INCLUDING THE
SANDHILLS AND SOUTHERN COASTAL PLAIN OF CENTRAL NORTH CAROLINA.

RFG
Local storm report, May 14, 4:30 AM EDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
430 AM EDT SUN MAY 14 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     HAIL             CHAPEL HILL             35.93N 79.04W
05/14/2006  E0.25 INCH       ORANGE             NC   TRAINED SPOTTER

            SPOTTER REPORTED PEA SIZED HAIL FALLING AT MANNING DRIVE
            IN CHAPEL HILL AT 420 AM.

&&

VINCENT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:32 AM EDTSevere Thunderstorm WarningRAHGranville28 min
May 14, 1:02 PM EDTSevere Thunderstorm WarningRAHGuilford28 min
May 14, 1:19 PM EDTSevere Thunderstorm WarningRAHAlamance26 min
May 14, 1:30 PM EDTSevere Thunderstorm WarningRAHGuilford30 min
May 14, 1:32 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph43 min
May 14, 1:44 PM EDTSevere Thunderstorm WarningRAHAnson31 min
May 14, 1:45 PM EDTSevere Thunderstorm WarningRAHAlamance30 min
May 14, 1:58 PM EDTSevere Thunderstorm WarningRAHRichmond21 min
May 14, 2:09 PM EDTSevere Thunderstorm WarningRAHMoore51 min
May 14, 2:12 PM EDTSevere Thunderstorm WarningRAHDurham, Orange48 min
May 14, 2:15 PM EDTSevere Thunderstorm WarningRAHDavidson15 min
May 14, 2:15 PM EDTSevere Thunderstorm WarningRAHGuilford, Randolph30 min
May 14, 2:21 PM EDTSevere Thunderstorm WarningRAHLee24 min
May 14, 2:29 PM EDTSevere Thunderstorm WarningRAHHarnett31 min
May 14, 2:35 PM EDTSevere Thunderstorm WarningRAHGranville40 min
May 14, 2:42 PM EDTSevere Thunderstorm WarningRAHAlamance33 min
May 14, 2:46 PM EDTSevere Thunderstorm WarningRAHPerson44 min
May 14, 2:47 PM EDTSevere Thunderstorm WarningRAHWake43 min
May 14, 2:54 PM EDTTornado WarningRAHDavidson, Stanly41 min
May 14, 3:02 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance43 min
May 14, 3:02 PM EDTSevere Thunderstorm WarningRAHVance23 min
May 14, 3:06 PM EDTSevere Thunderstorm WarningRAHOrange24 min
May 14, 3:12 PM EDTTornado WarningRAHMontgomery33 min
May 14, 3:29 PM EDTSevere Thunderstorm WarningRAHDurham, Orange31 min
May 14, 3:34 PM EDTSevere Thunderstorm WarningRAHWake26 min
May 14, 3:41 PM EDTTornado WarningRAHFranklin19 min
May 14, 3:47 PM EDTTornado WarningRAHMontgomery28 min
May 14, 3:49 PM EDTTornado WarningRAHDurham26 min
May 14, 3:52 PM EDTSevere Thunderstorm WarningRAHRandolph23 min
May 14, 3:56 PM EDTSevere Thunderstorm WarningRAHHalifax, Nash49 min
May 14, 3:58 PM EDTSevere Thunderstorm WarningRAHMoore47 min
May 14, 4:02 PM EDTSevere Thunderstorm WarningRAHGranville, Wake28 min
May 14, 4:04 PM EDTSevere Thunderstorm WarningRAHGuilford41 min
May 14, 4:32 PM EDTSevere Thunderstorm WarningRAHLee28 min
May 14, 4:38 PM EDTSevere Thunderstorm WarningRAHAnson37 min
May 14, 4:41 PM EDTSevere Thunderstorm WarningRAHPerson24 min
May 14, 4:58 PM EDTSevere Thunderstorm WarningRAHAlamance17 min
May 14, 5:14 PM EDTSevere Thunderstorm WarningRAHOrange31 min
May 14, 5:20 PM EDTSevere Thunderstorm WarningRAHRichmond25 min
May 14, 5:29 PM EDTTornado WarningRAHOrange16 min
May 14, 5:47 PM EDTTornado WarningRAHDurham28 min
May 14, 6:07 PM EDTTornado WarningRAHWake23 min
May 14, 6:09 PM EDTSevere Thunderstorm WarningRAHGranville, Vance36 min
May 14, 6:24 PM EDTSevere Thunderstorm WarningRAHFranklin51 min
May 14, 6:35 PM EDTTornado WarningRAHFranklin25 min
May 14, 6:40 PM EDTSevere Thunderstorm WarningRAHChatham16 min
May 14, 6:48 PM EDTTornado WarningRAHChatham27 min
May 14, 6:50 PM EDTSevere Thunderstorm WarningRAHWake40 min
May 14, 6:58 PM EDTTornado WarningRAHFranklin, Nash47 min
May 14, 7:12 PM EDTSevere Thunderstorm WarningRAHLee19 min
May 14, 7:25 PM EDTTornado WarningRAHLee35 min
May 14, 7:31 PM EDTSevere Thunderstorm WarningRAHWake29 min
May 14, 7:43 PM EDTTornado WarningRAHChatham17 min
May 14, 7:44 PM EDTSevere Thunderstorm WarningRAHEdgecombe46 min
May 14, 7:57 PM EDTTornado WarningRAHHarnett33 min
May 14, 7:58 PM EDTTornado WarningRAHWake32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.